Translator Disclaimer
June 2012 On uniform definability of types over finite sets
Vincent Guingona
J. Symbolic Logic 77(2): 499-514 (June 2012). DOI: 10.2178/jsl/1333566634

Abstract

In this paper, using definability of types over indiscernible sequences as a template, we study a property of formulas and theories called “uniform definability of types over finite sets” (UDTFS). We explore UDTFS and show how it relates to well-known properties in model theory. We recall that stable theories and weakly o-minimal theories have UDTFS and UDTFS implies dependence. We then show that all dp-minimal theories have UDTFS.

Citation

Download Citation

Vincent Guingona. "On uniform definability of types over finite sets." J. Symbolic Logic 77 (2) 499 - 514, June 2012. https://doi.org/10.2178/jsl/1333566634

Information

Published: June 2012
First available in Project Euclid: 4 April 2012

zbMATH: 1255.03039
MathSciNet: MR2963018
Digital Object Identifier: 10.2178/jsl/1333566634

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • June 2012
Back to Top